# SDR DL76G091124

- Difficulty date: July 7, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 77,945 hours, 16,081 cycles
- System (JASC): 3400 · Navigation System
- Part: Probe
- Part number: 102LA2AG
- Condition: Inoperative
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB- TAT LIGHT AND TAT PROBE EICAS AFTER TAKEOFF NOT ENGAGE.  REPLACED TAT PROBE PER AMM. OPS TEST NORMAL. MFG 102LA2AG
